# SDR UPS05643993

- Difficulty date: March 1, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH PANEL ANNUNCIATOR DOES NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL PANEL AND PERFORMED CHECK OK IAW 33-51-08.
